Melatonin Overdose

melatoninMelatonin is a hormone that is produced in the brain, this helps to maintain sleep patterns this is used for patients that are suffering from insomnia to help to induce sleep. The dose of this does vary from adults to children but the recommended dose is 0.3 to 5mg a Melatonin Overdose generally occurs when somebody takes around 20-50mg. When somebody is prescribed Melatonin it is for being able to regular their sleeping patterns.

It is also given to people that are travelling and suffer from jet lag. It is also prescribed for other types of illnesses like cancer, alzheimer’s, fibromyalgia. This can also be used for people that are doing night shifts to regular their sleeping patterns as well. If you know somebody that has taken a Melatonin Overdose although the symptoms varies from person to person here are some of the symptoms to look out for these could include excessive drowsiness, headaches, liver problems, seizures etc.

to name a few but of course this depends on the individual. The moment that any of these are noticed you should seek medical attention immediately. You will be told to stop using Melatonin with immediate effect which will bring the hormone down in the body.

If the patient is suffering from seizures because of this then they will be prescribed medication to control this. They will also receive positive after care for the recovery of the actual patient. Therefore it is very important that you only purchase your Melatonin from a reliable relative source and this will avoid any types of confusion with the levels that you should be taking. If you suffer from such conditions like high blood pressure you should avoid taking this at all costs, as this will rise your high blood pressure even further. It can also raise blood sugars and with this in mind it is not advisable to take this supplement if you suffer from diabetes. As this can have devastating effects on your health if you are unsure then you should get expert advice first before taking the supplement.